# SDR ASAA2018012623632

- Difficulty date: January 26, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 52,006 hours, 20,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, BS 500I, LBL 25 WALL PANEL SUPPORT ANGLE HAS CORROSION.  ACFT GROUNDED.  REPAIRED THE SUPPORT IAW SRM 51-70-11-2R.
